# SDR UPS99830484

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT PIT FUSELAGE STA 1152 Z FITTING AT L36 - L35 R CORRODED.  REMOVED Z FITTING STA 1152 IAW DC8 SRM 51-1-20D, RECEIVED NEW FITTING Z (P/N 3755845-1N), DRILLED FITTING IAW DC8 SRM 51-1-20D AND INSTALLED IAW DC8 SRM 51-1-20D.
